# SDR 95ZZZX1510

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slot Contl Valve
- Part number: 37185095501
- Condition: Leaking
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KAUS/KDAY - FLT 107 - IN-FLIGHT LOST ALL HYDRAULIC PRESSURE AND QUANTITY DOWN TO AUX MARK ON QUANTITY INDICATOR.  MAINTENANCE FOUND SLOT CONTROL VALVE LEAKING.  REMOVED AND REPLACED SLOT CONTROL VALVE IAW MM 27-80-4.  HYDRAULIC SYSTEM SERVICED.  LEAK AND OPS CHECK WAS GOOD.
